# SDR FDEA202208172901

- Difficulty date: August 17, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: APB72791
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT. OVERWING TRANSVERSE SPLICE DOUBLER HAS CORROSION AT   APPROX. STA.1298 RBL 50 UNDER WIRE BLACK WIRE CONDUIT. DOT 9 OVER WING TRANSVERSE SPLICE DOUBLER REPLACED PER SRM 57-10-02-01 FIG. # 1. REF   DRAWING APB7279-1. SEE JPF. "MAJOR REPAIR".
